Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some vector bundles on Jacobian varieties


Author: George R. Kempf
Journal: Proc. Amer. Math. Soc. 54 (1976), 179-180
MathSciNet review: 0390302
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Picard bundles on a Jacobian variety are invariant under some subgroups of its fundamental group.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0390302-6
PII: S 0002-9939(1976)0390302-6
Keywords: Vector bundle, Jacobian variety
Article copyright: © Copyright 1976 American Mathematical Society